# SDR HNAA2011022000031

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,262 hours, 71,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EMERGENCY FLOOR PATH LIGHT IS MISSING.  FOUND MISSING EMERGENCY LIGHT UNDER CENTER FLOOR PANEL AND PLACED IN IT'S PROPER POSITION, OPS CHECKED GOOD.
